# SDR AALA201906079001

- Difficulty date: June 4, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 81,926 hours, 44,005 cycles
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Condition: Lack Of Lube
- Location: Rt Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LEFT THROTTLE LAGS OR STICKS AT LOWER EPR THAN RIGHT THROTTLE WITH AUTO THROTTLE ON. MAINTENANCE LUBRICATED L/H THROTTLE ROD ENDS IAW AMM 12-21-05 AND ACCOMPLISHED L/H THROTTLE FORE AND AFT FORCE TEST IAW AMM 76-11-00-501, THROTTLE TESTS GOOD.
